PhalloBoards - An Online Community to Discuss Penile Girth Enhancement

Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1
  • 2

TOPIC: anti-depressant

anti-depressant 9 years 5 months ago #1286122125

Does anyone think its possible that SSRI\'s or anti-depressants can affect a teens sexual growth?

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286122210

you should seek medical advice from your doctor. Especially if you are a teenager yourself.

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286122550

I second our phalloboard\'s vet recommendation, check with your pediatrician or if you are 18 years of age you can see an internal medicine physician. Most of us on this forum are adults, we\'ve made our choices, tread wisely as you make your own choices in life. Do not let our virtual comments and opinions affect your priorities. As a teenager you will see things through a magnifying lens and its only till you are older you\'ll realize its not worth chasing false hopes, create your own vision of confidence. Focus on your academic success, choose good friends, stay involved in sports or outdoor activities, remember your Dick is probably less than 1% of your body mass. There are more important things in life than dropping your pay load. Goodluck dude

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286133503

bobbob wrote: Does anyone think its possible that SSRI\'s or anti-depressants can affect a teens sexual growth?


Most, if not all, anti-depressants negatively effect sexual function in humans. The only SSRI that I know off and that does not effect sexual function is Welbutrin. It is actually supposed to improve sexual desire is \"some\" patients.

As far as sexual \"growth\" physically or psychologically, it is on a case by case basis to be determined by your Dr. Be very choosy with your anti-depressants Dr, they are many of them out there that will give you the meds and stop there. There is a lot more than meds to treat depression. So as advised above, be careful and do your research and get family/friends support system before you get any treatment...

Good luck.

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286134054

Well no, this is stuff from the past, y\'all..I have a feeling this shit can affect sexual growth...

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286134516

I think it would be to your advantage to seek out a medical professional for advice and information. While many of the posters on this site and others are educated participants. They lack the knowledge and understanding of the services that medical professionals provide, as evidenced by comments such as \"Nurse or Nurse Practitioners don\'t know shit. I guess our waiting areas are full of patients waiting for my prescription authority because we don\'t know shit... Seek medical advice elsewhere!

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286136409

Keep on drinking the kool-aid uptownblk.

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286137606

My kool aid taste great! Your talking a lot but saying nothing! NP\'s have our own independent offices and licenses with prescription authority, PA\'s don\'t! Understand that PA\'s must have an MD sign off on their charts and prescriptions for approval; NP\'s don\'t need that in 20 states and the other states have varying degrees of autonomy. Also, I\'ve attended and currently attend one of the most dynamic university\'s in NYC or the World for that matter and I\'ve taken Advanced Pathophysiology 2 and spent many a day completing clinical hours. But understand this.. if a patient feels that I am unqualified to manage his or her medical care; they should seek advice elsewhere. Our offices will continue to be full, I\'ll still make well into the six figures \"more than many of the MD\'s I know\" and I won\'t need to repay the 100k plus in student loans like an MD. Also, I do not claim nor want to be an MD but patients need options when seeking medical advice and care. Too often MD\'s fail to meet the psychological needs of patients because their focus is the disease process and they do not see the patient as a whole. An NP focuses on the patient\'s response to the care being provided \"as a whole\", which is why our patient care ratings continue to flourish. Again, I am not a Doctor but I take issue with someone claiming that NP\'s don\'t know shit when we are dedicated healthcare professionals and deserve the same respect the other disciplines are handed. I know too many PA\'s and MD\'s that I can run rings around \"in my specialty\" but as you say, we don\'t know shit... Thank you for your insight but maybe you should not use such a broad stroke because your aim appears miss guided.

Also, MD\'s, PA\'s and NP\'s always have this pissing test in terms of which is better or more qualified for this or that and it makes no sense to me. We each are medical professionals and should be respected for the care we provide and knowledge we possess. There is no need to fight when we each have already won in our respective fields.

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286141942

Gentlemen, both of you made your cases and I politely ask we resume the original topic. Thanks.

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286142372

  • 's Avatar
  • Visitor
  • Visitor
Isn\'t there an alternative for teenagers other than antidepressants? I don\'t know the case but teenagers can get depressed quite easily (I\'ve been there) but most of the time they grow up from it. Also what do you mean by \'sexual growth\'? Not developing timely? Not feeling sexual needs? Since antidepressants impact feelings and emotions it surely suppresses any sexual desires too.

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286152771

I mean genital growth.....

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286154199

Yeah, I don\'t think that there would be any stunting of penis growth from ADs. Not a professional but I don\'t think that\'s listed in even the rarest of side effects of any.

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286154444

What I think is its a cover-up side effect. If people knew about it at that age no one would wanna take it...Its a cover up I tell you..Too much money for pharamaceuticals..

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286154521

That\'d be a pretty difficult side effect to prove or disprove...

Please Log in or Create an account to join the conversation.

anti-depressant 9 years 5 months ago #1286154723

Of course its difficult to prove..

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
  • 2